# SDR C2XA10CL149

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 24,390 hours, 18,766 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952375
- Part serial: 2183
- Condition: Faulty
- Location: Apu
- Part time: 7,677 hours, 11,535 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A FUEL SMELL WHEN THE APU WAS STARTED.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
